# SDR DALA2014062503778

- Difficulty date: June 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 84,829 hours, 36,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 19DEF-23DEF, EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER ASSY IAW AMM 33-51.
